# SDR AUS20021370

- Difficulty date: November 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 210014
- Condition: Faulty
- Location: Park Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PARK BRAKE VALVE FAULTY.
